# SDR FDEA202011202921

- Difficulty date: November 20, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 61,278 hours, 24,069 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 112N70321
- Condition: Cracked
- Location: Rt Wing Skin
- Stage of operation: IN
- How discovered: E
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

THE RT UPPER SKIN DRAG FITTING NR 3 AND NR 5 HOLES HAVE INDICATIONS OF DEFECTS NOTED.  THE NR 3 HOLE HAS INDICATION AT THE 1 O`CLOCK LOOKING AFT.  THE NR 5 HOLE HAS INDICATION AT THE 12 O`CLOCK LOOKING AFT.  COMPLIED WITH FEDEX EA NR F-5740-T0343112 C P3.  WINGS-ATTACH FITTINGS-RT WING DRAG FITTING TO WING UPPER SKIN SHIM MIGRATION REPAIR.  REPLACED INBOARD FITTING.
